International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Some Properties of Controlled K-g-Frames in Hilbert C∗-Modules

  • Rachid Echarghaoui1
  • M'hamed Ghiati1*
  • Mohammed Mouniane1
  • Mohamed Rossafi2
  1. Laboratory Analysis, Geometry and Applications Department of Mathematics, Faculty Of Sciences, University of Ibn Tofail, Kenitra, Morocco
  2. LaSMA Laboratory Department of Mathematics, Faculty of Sciences Dhar El Mahraz, University Sidi Mohamed Ben Abdellah, B. P. 1796 Fes Atlas, Morocco

* Corresponding author

Abstract

This paper is devoted to studying the controlled K-g-frames in Hilbert C∗-modules, some useful results are presented. Also, the concept of controlled K-g-dual frames is given. Finally, we discuss the stability problem for controlled K-g-frames in Hilbert C∗-modules.

How to Cite

R. Echarghaoui, M. Ghiati, M. Mouniane, M. Rossafi, Some Properties of Controlled K-g-Frames in Hilbert C∗-Modules, Int. J. Anal. Appl. 20 (2022), 14. https://doi.org/10.28924/2291-8639-20-2022-14

BibTeX
@article{Echarghaoui2022,
  author  = {Echarghaoui, Rachid and Ghiati, M'hamed and Mouniane, Mohammed and Rossafi, Mohamed},
  title   = {Some Properties of Controlled K-g-Frames in Hilbert C∗-Modules},
  journal = {Int. J. Anal. Appl.},
  volume  = {20},
  year    = {2022},
  pages   = {14},
  doi     = {10.28924/2291-8639-20-2022-14}
}

References

  • [1] P. Balazs, J.-P. Antoine, A. Gryboś, Weighted and Controlled Frames: Mutual Relationship and First Numerical Properties, Int. J. Wavelets Multiresolut Inf. Process. 08 (2010), 109–132. https://doi.org/10.1142/S0219691310003377.
  • [2] R.J. Duffin, A.C. Schaeffer, a Class of Nonharmonic Fourier Series, Trans. Amer. Math. Soc. 72 (1952), 341-366.
  • [3] M. Frank, D.R. Larson, A-Module Frame Concept For Hilbert C ∗ -Modules, Funct. Harmonic Anal. Wavelets Contempt. Math. 247 (2000), 207-233.
  • [4] D. Gabor, Theory of Communication, J. Inst. Elect. Eng. 93 (1946), 429–457.
  • [5] M. Ghiati, S. Kabbaj, H. Labrigui, A. Touri, M. Rossafi, ∗-K-g-frames and their duals for Hilbert A-modules, J. Math. Comput. Sci. 12 (2022), 5. https://doi.org/10.28919/jmcs/6819.
  • [6] S. Kabbaj, M. Rossafi, ∗-operator Frame for End ∗ A(H), Wavelet Linear Algebra, 5 (2018), 1-13.
  • [7] A. Khosravi, B. Khosravi, Fusion Frames and G-Frames in Hilbert C*-Modules, Int. J. Wavelets Multiresolut. Inform. Process. 06 (2008), 433–446. https://doi.org/10.1142/S0219691308002458.
  • [8] M. Rashidi-Kouchi, A. Rahimi, On controlled frames in Hilbert C*-modules, Int. J. Wavelets Multiresolut. Inform. Process. 15 (2017), 1750038. https://doi.org/10.1142/S0219691317500382.
  • [9] F. D. Nhari, R. Echarghaoui, M. Rossafi, K − g−Fusion Frames in Hilbert C ∗−Modules, Int. J. Anal. Appl. 19 (2021), 836-857. https://doi.org/10.28924/2291-8639-19-2021-836.
  • [10] W. L. Paschke, Inner Product Modules over B ∗ -Algebras, Trans. Am. Math. Soc. 182 (1973), 443–468. https://doi.org/10.1090/S0002-9947-1973-0355613-0.
  • [11] M. Rossafi, S. Kabbaj, ∗-K-Operator Frame for End ∗ A(H), Asian-Eur. J. Math. 13 (2020), 2050060. https://doi.org/10.1142/S1793557120500606.
  • [12] M. Rossafi, S. Kabbaj, Operator Frame for End ∗ A(H), J. Linear Topol. Algebra, 8 (2019), 85-95.
  • [13] M. Rossafi, S. Kabbaj, ∗-K-g-Frames in Hilbert A-Modules, J. Linear Topol. Algebra, 7 (2018), 63-71.
  • [14] M. Rossafi, S. Kabbaj, ∗-g-Frames in Tensor Products of Hilbert C ∗ -Modules, Ann. Univ. Paedagog. Crac. Stud. Math. 17 (2018), 17-25. https://doi.org/10.2478/aupcsm-2018-0002.
  • [15] M. Rossafi, S. Kabbaj, Generalized Frames for B(H, K), Iran. J. Math. Sci. Inform. accepted.
  • [16] X.C. Xiao, X.M. Zeng, Some Properties of g-frames in Hilbert C ∗ -Modules, J. Math. Anal. Appl. 363 (2010), 399–408. https://doi.org/10.1016/j.jmaa.2009.08.043.
  • [17] Q. Xu, L. Sheng, Positive Semi-Definite Matrices of Adjointable Operators on Hilbert C*-Modules, Linear Algebra Appl. 428 (2008), 992–1000. https://doi.org/10.1016/j.laa.2007.08.035.
  • [18] L.C. Zhang, The Factor Decomposition Theorem of Bounded Generalized Inverse Modules and Their Topological Continuity, Acta Math. Sinica. 23 (2007), 1413–1418. https://doi.org/10.1007/s10114-007-0867-2.